# SDR SWAA2013073018681

- Difficulty date: July 11, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 33,548 hours, 22,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 9910151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS CUSP WEB SPLICE CORRODED AT BS 579 TO BS 598.  REPAIRED WEB SPLICE IAW SRM.
